Twisted Yangians for symmetric pairs of types B, C, D

Nicolas Guay, Vidas Regelskis

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We study a class of quantized enveloping algebras, called twisted Yangians, associated with the symmetric pairs of types B, C, D in Cartan’s classification. These algebras can be regarded as coideal subalgebras of the Yangian for orthogonal or symplectic Lie algebras. They can also be presented as quotients of a reflection algebra by additional symmetry relations. We prove an analogue of the Poincaré–Birkoff–Witt Theorem, determine their centres and study also extended reflection algebras.

Original languageEnglish
Pages (from-to)131-166
Number of pages36
JournalMathematische Zeitschrift
Issue number1-2
Early online date12 Apr 2016
Publication statusPublished - 1 Oct 2016


Dive into the research topics of 'Twisted Yangians for symmetric pairs of types B, C, D'. Together they form a unique fingerprint.

Cite this